# SDR R61A201310251061

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000194
- Aircraft time: 15,847 hours, 12,706 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 17030709001
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RIB SUPPORT ANGLE BRACKET FWD SIDE OF LT WHEEL WELL CRACKED NEAR AILERON FEEL UNIT.  MX R & R LT RIB 52 ANGLE IAW SRM51-40-02, 51-43-01, 51-21-05 SEE CONTINIUATION CARD, VP-036178-2013/430, C1 FOR DETAILS OF WORK PERFORMED, PN 170-30709-001, SUPPORT.  AIRCRAFT REMAINS UNTIL COMPLETION OF HEAVY CHECK.
